Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

will my weight gain go away and my boobs get smaller

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:31 AM in Spinal Injections
Jan 9th 2009 had epidural steroid inject - stomache, legs and boobs all massive - or seem massive anyway - cannot put on any of my original jeans! or bras! will it all go back down? please help me as I feel really low about the weight gain - will it just go as quick as it came or should I be taking a drug to counter act the weight gain? diet? i startged smoking and its working abit


  • I don't think your weight gain is attributable to the epidural. I had same concerns as you, but I think you might be eating a little more than you realize as I think it makes you hungry. Unless you are getting these epidurals daily or weekly then any systemic action of the steroid will be out of you shortly. I had asked my doctor about it too, altho I immediately dropped 4 pounds upon my last one.
  • honestly it all changed in just 2 weeks directly after the op - could I have pigged out that much?
Sign In or Register to comment.